MAUDE Adverse Event Report: BECTON DICKINSON SHARPS CONTAINER 1.4 QT HOME; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS CONTAINER 1.4 QT HOME; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 323487
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.Medical device expiration date: unknown the customer's address is unknown.(b)(6) usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that sharps container 1.4 qt home was missing label information.The following information was provided by the initial reporter: material no:323487, batch no: unknown.It was reported that the consumer is upset because this product is labeled as a "mail back sharps container bd sharps disposal by mail" and it did not come with the mail back box or instructions.
 
Event or Problem Description
It was reported that sharps container 1.4 qt home was missing label information.The following information was provided by the initial reporter: material no:323487 batch no: unknown.It was reported that the consumer is upset because this product is labeled as a "mail back sharps container bd sharps disposal by mail" and it did not come with the mail back box or instructions.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Unable to perform dhr check for label information missing due to unknown lot number.H3 other text : see h10.

Brand Name
SHARPS CONTAINER 1.4 QT HOME
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11298531
Report Number2243072-2021-00263
Device Sequence Number12001681
Product Code FMI
UDI-Device Identifier00382903234875
UDI-Public00382903234875
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323487
Device Catalogue Number323487
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1